Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online
Ask a Dentist   »  

Stopped eating pan, recurring blister in mouth. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
I was taking tobacco in the form of PAN. I stopped taking PAN one month back.
One month back, I observed a small blister on my upper mouth. Now, sometimes it's coming up and going back within 2 weeks. Now it's again came up.

Please suggest me what should I do here?

- Which doctor should I meet?
- As I am in Bangalore, please suggest some doctor in Bangalore?

Posted Mon, 1 Oct 2012 in Dental Health
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,
Welcome to XXXXXXX
As your mouth blister is coming and going, it probably doesn't have any relation with tobacco, you have taken in pan.
A blister in the mouth can be caused due to trauma, as a result of cold, viral infection like herpes etc.
You should consult an ENT specialist for diagnosis and proper treatment.
Meanwhile you can apply Boroglycerin on it and take Tab. Ultrafolin 2 tablets thrice daily or other B-complex and folic acid tablet. If pain is present, you can take Tab. Sumo twice daily.
You should select doctor as per your convenience.
Thanks for trusting XXXXXXX and posting your query.
Hope you found my response to your query informative and helpful.
If you have further concerns in this regard, I would be happy to discuss those with you as well.
With good wishes,
Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Follow-up: Stopped eating pan, recurring blister in mouth. What should I do? 19 hours later
Dr. XXXXXXX XXXXXXX thanks for your advise!

I have observed that the particular blister on the uppor mouth is coming, when I usued to take something dry foods like biscuit / dry Roti etc..

- There is no pain..

- Could you please provide the above suggested medicine usage guide?
- How many days should I use these medicines?
- Is Boroglycerin is the composition or the company name of the medicine? How many times I should apply it?
- Is it Ultrafolin-2 or I should take two Ultrafolin tablets, thrice a day? It should be after food or before food?
- Should I take Tea during medication?

Any additional guidance would be a great help!

Thanks!
AAAA

 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome again,

As dry food is acting as precipitating factor by causing injury to it, you should avoid dry food for few weeks.

Generally we keep betel with tobacco on either side, inside cheek. Thus blister on roof of mouth shouldn't be related with your pan chewing habit. But as duration is about one month, and examination gives better idea, thus you should get it checked by an ENT specialist as soon as possible.

Boroglycerine is not a brand name. It is a mixture of boric powder + glycerin, and generally available with chemist. If it is not available, you can apply Clenora gel locally thrice a day for 3-4 days.

You can take two tablets of Ultrafolin thrice daily with/without food for a week.

You can take tea, but avoid hot tea.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well. If you don't require further clarification, please accept the answer and give your feed back in the form of review and rating. Thanks,

With good wishes,
Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor